# SDR CA090213005

- Difficulty date: February 11, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,170 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B663
- Condition: Seized
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE RT BOOST PUMP CIRCUIT BREAKER POPPED.  THE FLIGHT CREW THEN RETURNED TO BASE. UPON INVESTIGATION BY MX IT WAS FOUND THE RT BOOST PUMP HAD SEIZED. THE BOOST PUMP WAS REPLACED AND ACFT RETURNED TO SERVICE.
